None found.

  • Size

    24 ct

    Description

    Other Information: Store between 68-70 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Pain reliever/fever reducer, nasal decongestant, cough suppressant. Headache, fever, sore throat. Nasal congestion. Cough. Non-drowsy. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300450271259

    SKU/UPC

    30045027125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    8 oz

    Description

    Other Information: Each 15 ml (1 tbsp)(1/2 fl oz) contains: sodium 5 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if neck wrap imprinted with Cold + Mucus Severe or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin pain reliever - fever reducer, cough suppressant, nasal decongestant, expectorant. Previously Tylenol Cold Multi-symptom severe. Alcohol 0.5%. Head + body aches; fever + sore throat; cough; nasal congestion; mucus + chest congestion. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: learn about teen medicine abuse. www.StopMedicineAbuse.org. How can we help? 1-877-895-3665. Snap this code or text tycold8 to 87715. Msg & data rates may apply text help for help. Test stop for stop. Acetaminophen (325 mg per 15 ml). Dextromethorphan HBr (10 mg per 15 ml). Phenylephrine HCl (5 mg per 15 ml). Guaifenesin (200 mg per 15 ml).

    Identifier

    00300450521088

    SKU/UPC

    30045052108

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contains more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Grape flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800145160

    SKU/UPC

    3680014516

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50ct

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free Compare to tylenol® arthritis pain active ingredient**

    Identifier

    00036800106178

    SKU/UPC

    3680010617

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, temporarily reduces fever, headache, toothache, backache, premenstrual and menstrual cramps, muscular aches. Extra strength Compare to extra strength tylenol® caplets active ingredient+

    Identifier

    00036800127210

    SKU/UPC

    3680012721

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346499

    SKU/UPC

    3680034649

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from excessive moisture. This product meets the requirements of USP Dissolution Test 2. Misc: Decongestant-free cold symptom relief for people with high blood pressure. Chlorpheniramine maleate - antihistamine, dextromethorphan HBr - cough suppressant, acetaminophen - pain reliever/fever reducer. See new warnings information. American Heart Association health information enclosed. Relieves: body aches; pains and headache; fever; cough; runny nose; sore throat; sneezing. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Germany.

    Identifier

    00041100801401

    SKU/UPC

    4110080140

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps; temporarily reduces fever. Pain reliever Fever reducer Compare to regular strength tylenol ® active ingredient†

    Identifier

    00036800127302

    SKU/UPC

    3680012730

    Manufacturer

    TOPCO

    Brand

    TOP CARE®